# SDR DALA2022051703381

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Repair
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 SECTION I REPAIR TO LH WING DRY BAY BARRIER AT WSTA 285.65 TO 313.5 REQUIRES SECTION II REPAIR WITHIN 24 MONTHS PER ERA 599305 -14. CORRECTIVE ACTION: REF ERA 599305-14. (2234231)
